Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Joseph D Rabinoff, Associate Professor

Joseph D Rabinoff
Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jdr/

Teaching (Fall 2019):

  • MATH 718.03, MATRICES AND VECTOR SPACES Synopsis
    Physics 128, TuTh 01:25 PM-02:40 PM
    (also cross-listed as MATH 218.03)
Education:

Ph.D.Stanford University2009
Specialties:

Number Theory
Algebra
Research Interests: Number theory, algebraic geometry

Recent Publications   (More Publications)

  1. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123 [doi]  [abs]
  2. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914 [doi]  [abs]
  3. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961 [doi]  [abs]
  4. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi]  [abs]
  5. Gubler, W; Rabinoff, J; Werner, A, Skeletons and tropicalizations, Advances in Mathematics, vol. 294 (May, 2016), pp. 150-215 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320